# SDR YENA20131229253

- Difficulty date: December 29, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N316JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000292
- Aircraft time: 12,977 hours, 7,911 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW INITIATED AN EMERGENCY DESCENT, DECLARED AN EMERGENCY AND ACFT DIVERTED, BLEED 2 LEAK CAS MESSAGE PASSING 28K.  CONDUCTED QRH BLEED LEAK MESSAGE EXTIGUISHED AFTER BLEED 2 SELECTED OFF.    TROUBLESHOT IAW FIM 36-21-00-810-802-A00 FOUND ERRONEOUS EVENT LOCATIONS ON SYS 2, CHANNEL B INSPECTED RT ODS LOOP 5.  REPLACED CERAMIC PINS AT P 46, P1065, J2148, J1059.  INSPECTED RT BLEED DUCTING FROM PYLON TO PACK BAY FOR EVIDENCE OF LEAKAGE NEAR LOOP 5 NO DEFECTS NOTED. FOUND RT PRECOOLER SEAL DETACHED FROM PYLON.  SEALED IAW 36-11-08, OPS CHECK OF ENG BLEED IAW 36-11-00-710-801A GOOD.
